# SDR CA080207002

- Difficulty date: December 14, 2007
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 316 hours, 162 cycles
- Engine: Pwc PW545B
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 64ND782047
- Condition: Leaking
- Location: Thrust Reverser
- Part time: 88 hours
- Component: Thrust Reverser
- Component part number: 64ND780025
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) LT THRUST REVERSER INBD ACTUATOR. WEEPING HYDRAULIC FLUID. NOTE: THIS ACTUATOR WEEPED FLUID FROM DAY ONE ON 560 S/N 0648 HAD 2 ACTUATORS I/B LT REPLACED FOR HYDRAULIC FLUID LEAKS OVER APPROX 1800 HRS.
